Journal of Symbolic Logic

Some Forms of Completeness

P. C. Gilmore

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 3 (1962), 344-352.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734532

Mathematical Reviews number (MathSciNet)
MR171698

Zentralblatt MATH identifier
0118.24804

JSTOR
links.jstor.org

Citation

Gilmore, P. C. Some Forms of Completeness. J. Symbolic Logic 27 (1962), no. 3, 344--352. https://projecteuclid.org/euclid.jsl/1183734532


Export citation